Felix Weinstein - On a Theorem of J. Shallit Concerning Fibonacci Partitions

cm:10769 - Communications in Mathematics, January 10, 2023, Volume 30 (2022), Issue 3 (Special issue: in memory of Arkady Onishchik) - https://doi.org/10.46298/cm.10769
On a Theorem of J. Shallit Concerning Fibonacci Partitions

Authors: Felix Weinstein

    In this note I prove a~claim on determinants of some special tridiagonal matrices. Together with my result about Fibonacci partitions (arXiv:math/0307150), this claim allows one to prove one (slightly strengthened) Shallit's result about such partitions.


    Volume: Volume 30 (2022), Issue 3 (Special issue: in memory of Arkady Onishchik)
    Published on: January 10, 2023
    Accepted on: January 4, 2023
    Submitted on: January 4, 2023
    Keywords: Mathematics - Combinatorics,Mathematics - Number Theory

    Share

    Consultation statistics

    This page has been seen 27 times.
    This article's PDF has been downloaded 16 times.